de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonexistence of shrinkers for the harmonic map flow in higher dimensions

MPS-Authors

Bizon,  Piotr
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1404.7381.pdf
(Preprint), 113KB

7757.full.pdf
(Any fulltext), 68KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bizon, P., & Wasserman, A. (2015). Nonexistence of shrinkers for the harmonic map flow in higher dimensions. International Mathematics Research Notices, 2015(17), 7757-7762. doi:10.1093/imrn/rnu176.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-0B1A-F
Abstract
We prove that the harmonic map flow from the Euclidean space $\mathbb{R}^d$ into the sphere $S^d$ has no equivariant self-similar shrinking solutions in dimensions $d\geq 7$.